# SDR SWAA980845

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED BULKHEAD WEB AT BS 178, WL 198.25 TO 199.25, WL 200.25 - 201.25, RBL 4.7; BS 178, WL 208.5- 209, LBL 6.7 AND WL 211.375 -211.75, LBL 6.7; AND BS 178, WL 201.5-202, LBL 6.7.  REPAIRED PER BOEING SRM.
